# SDR ASAA2014070208439

- Difficulty date: July 2, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 30,661 hours, 9,017 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Activation
- Location: Tailpipe Overhea
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL 370 MASTER CAUTION - OVERHEAT/DET ILLUMINATED AND APU DET INOPERATIVE  ILLUMINATED.  ACFT GROUNDED.  TSR ISSUED.  PERFORMED FIM 26-10, TASK 801.  NO FAULTS FOUND IAW TSR STEP 3: REPLACED APU TAIL PIPE DETECTOR REF 26-15-01-000-802.  PERFORMED APU DETECTOR SYS TEST SYS CKS NORMAL.
